Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking Meprate for PCOS, spotting brown discharge, nausea, abdominal discomfort, negative pregnancy test. What is wrong with me?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
i have PCOS, i was advised to take Meprate for three months 5 days per month. I got my periods on 13th of january, aftr taking meprate from 1st XXXXXXX to 5th XXXXXXX On 28th january i got spotting some brown discharge for 3 days. I have not yet got my periods aftr i had meprate on 1st february to 5th feb. i also feel nausea n uneasiness speacially in my abdomen, along with sum temperature and loss of appetite. I did a home pregnancy test but it was negative.. Kindly tell me wat is wrong with me.m i pregnant?
Posted Thu, 3 May 2012 in Pregnancy
Answered by Dr. Yogesh D 4 hours later
Hello Akansha,

Thank you for posting your query.

The brownish discharge you had for three days from January 28 could be an implantation bleeding, but I can not tell you confidently, as it could also be an early menstrual flow also.

You can wait for another two weeks and repeat the urine pregnancy test, it takes quite some time for these home pregnancy kits become positive. Instead you can go for a serum Beta -HCG level estimation, which is a better test.

Right now you need now worry. Please consult your treating gynecologist in case you develop symptoms such as, severe bleeding from the vagina, fever, severe cramping abdominal pain and /or vomiting.

Hope I have answered your query completely. Please write back if you have additional questions.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor